The finite-size scaling functions of the four-dimensional Ising model


Aktekin N.

JOURNAL OF STATISTICAL PHYSICS, vol.104, pp.1397-1406, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 104
  • Publication Date: 2001
  • Doi Number: 10.1023/a:1010457905088
  • Title of Journal : JOURNAL OF STATISTICAL PHYSICS
  • Page Numbers: pp.1397-1406
  • Keywords: Ising model, finite-size scaling, CREUTZ CELLULAR-AUTOMATON, RENORMALIZATION-GROUP, SPHERICAL MODEL

Abstract

A finite-size scaling function of the Privman-Fisher form is proposed for the singular part of the free-energy density of the four-dimensional Ising model. It leads to the finite-size scaling relations available and to the prediction of new ones.